... that I have sore on my gum it doesn't hurt but its like a bump and the tissue is torn ? should I continue or skip a dose . also I just started experiencing a unpleasant taste in my mouth but this is not a problem to me - it's just that Im worried if I stop it I don't get cured :(
11 Apr 2012
This is a uncommon side effect of this medicine & you need to call your doctor. Please read the following:
Check with your doctor immediately if any of the following side effects occur:
Less common •Body aches or pain
•difficulty with breathing
•fever or chills
•loss of voice
•lower back or side pain
•painful or difficult urination
•troubled breathing with exertion
•unusual bleeding or bruising
•unusual tiredness or weakness
Rare •Black, tarry stools
•shortness of breath
•ulcers, sores, or white spots in the mouth
Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
More common •Change in taste
•loss of taste
•pain, redness, and swelling of the gums
•sores on the tongue
I hope this helps you... Mary
- Oravig Information for Consumers
- Oravig Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oravig (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Oral Thrush - Doctor told me I have thrush,been on antibiotic for awhile and Im getting worse. Help?
My nose burns so bad i cant stand it and i cant swallow without pain. I havent slept in 4mos... HELP!!!
3 answers • 26 Sep 2011
An incredible lack of sleep along with a ton of stress and 4 medications that all cause dry mouth can this cause Thrush? In addition can it cause ...
3 answers • 23 Jul 2012
... side effect?
1 answer • 30 May 2013
had a bad reaction to it.I take 2 times a day I would like to know is there otc medicine that I can use
1 answer • 12 May 2014
i think it is oral thrush , indigestion may be the reason. what reason i do not know
1 answer • 5 days ago